# SDR AALA20131021009

- Difficulty date: October 21, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49457
- Aircraft time: 80,716 hours, 38,012 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bracket
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT OVERWING EXIT DOOR CRACKED AT UPPER FORWARD CORNER AT UPPER BRACKET.  INSTALLED DOUBLER IAW SRM 52-05-00.
